# SDR CALA2023030900644

- Difficulty date: March 6, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 147A5506
- Condition: Corroded
- Location: Rbl 28
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA, FLOOR BEAM 986.5 WITH CORROSION BTW RBL 28 TO RBL 38 (REF. AAR NR 99959070).
